Case Reports
Journal Article
Add like
Add dislike
Add to saved papers

Severe episode of high fever with rash, lymphadenopathy, neutropenia, and eosinophilia after minocycline therapy for acne.

Minocycline is a tetracycline agent frequently used for acne therapy. It has a few rare but severe side effects that are not widely known but should be recognized early as drug related. These include acute hepatitis and liver failure; a Löffler-like syndrome with pulmonary infiltrates, wheezing, fever, and eosinophilia; skin eruptions, eosinophilic cellulitis, and pustular folliculitis with eosinophilia; and a lupuslike syndrome. Side effects that are better known and recognized include photosensitization, skin exanthema with pruritus, and pseudotumor cerebri.

Full text links

We have located links that may give you full text access.
Can't access the paper?
Try logging in through your university/institutional subscription. For a smoother one-click institutional access experience, please use our mobile app.

Related Resources

For the best experience, use the Read mobile app

Mobile app image

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app

All material on this website is protected by copyright, Copyright © 1994-2024 by WebMD LLC.
This website also contains material copyrighted by 3rd parties.

By using this service, you agree to our terms of use and privacy policy.

Your Privacy Choices Toggle icon

You can now claim free CME credits for this literature searchClaim now

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app